MAUDE Adverse Event Report: STRYKER SPINE-US INSERTER TRITANIUM C; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US INSERTER TRITANIUM C; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48989000
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that two tritanium inserters could not adequately engage with the cage intra-operatively.The procedure was completed successfully using a replacement with no surgical delay and no adverse consequence to the patient.This report captures the first of two tritanium inserters.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional data: h3.H6 coding has been updated to reflect completion of the investigation.

Brand Name
INSERTER TRITANIUM C
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23493051
Report Number0009617544-2025-00096
Device Sequence Number8993229
Product Code LXH
UDI-Device Identifier07613327346671
UDI-Public(01)07613327346671(11)170911(10)172818
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48989000
Device Lot Number172818
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown